Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Moran, P A P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:1047
Abstract pages:186
Full texts:74

http://www.mathnet.ru/eng/person49922
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/126785

Publications in Math-Net.Ru
1968
1. D. J. Daley, P. A. P. Moran, “Two-sided inequalities for waiting time and queue size distributions in $GI/G/1$”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  356–359  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 338–341

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021